# SDR DALA2018011800317

- Difficulty date: January 17, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 114,392 hours, 20,940 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MID BALL TRANSFER PANEL REPAIR DOUBLER DAMAGED.  REPLACED THE REPAIR IAW SRM 53-00-53, REPAIR 4, AND INSTALLED IAW SRM 51-40-02.
